# SDR BLUA20210825001

- Difficulty date: November 20, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N560ML
- Make and model: Cessna 560XL
- Aircraft serial: 5027
- Aircraft time: 4,452 hours, 3,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 66120634
- Part serial: NSN
- Condition: Damaged
- Location: Tailcone
- Part time: 4,452 hours, 3,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH DOCUMENT 4 REV 44, DAMAGE WAS FOUND ON AFT SIDE OF AFT TAILCONE BULKHEAD AT 5:30 CLOCK POSITION.  DAMAGE APPEARS TO BE CONSISTENT WITH THE TAIL OF A LONG SCREW CONTACTING THE BULKHEAD.  A TOO-LONG SCREW WAS NOT REMOVED FROM THAT LOCATION AT THIS TIME.  REPAIR INCLUDED FABRICATION OF A DOUBLER FROM STAINLESS STEEL AND AN ALUMINUM ANGLE AND INSTALLATION IAW AQRD ERO-967383 DATED 11/18/20 WITH APPROVAL FROM TEXTRON ENGINEERING ON FAA FORM 8110-3 DATED 11/20/20.
